Non-expansive and potentially expansive properties of two modified p-cyclic self-maps in metric spaces (JNCA) |
 |
Volume 14
|
Number 4
|
pp. 661-686
|
|
|
Non-expansive and potentially expansive properties of two modified p-cyclic self-maps in metric spaces |
Manuel De la Sen, Ravi P. Agarwal and Raul Nistal |
|
|
|
|
Key words |
Mathematices Subject Classification |
Strictly contractive maps, non-expansive maps, metric space, fixed points, p-cyclic contractions, perturbations
|
47H10, 37C25 |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2013 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|